JournalsggdVol. 4, No. 1pp. 31–58

A hyperbolic Out(<var>F</var><sub><var>n</var></sub>)-complex

  • Mladen Bestvina

    University of Utah, Salt Lake City, USA
  • Mark Feighn

    Rutgers University, Newark, USA
A hyperbolic Out(<var>F</var><sub><var>n</var></sub>)-complex cover
Download PDF

Abstract

For any finite collection fi of fully irreducible automorphisms of the free group Fn we construct a connected δ-hyperbolic Out(Fn)-complex in which each fi has positive translation length.

Cite this article

Mladen Bestvina, Mark Feighn, A hyperbolic Out(<var>F</var><sub><var>n</var></sub>)-complex. Groups Geom. Dyn. 4 (2010), no. 1, pp. 31–58

DOI 10.4171/GGD/74